# SDR SWAA2021091312241

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR SURROUND; SUB THRESHOLD WEB CORROSION. BS827+2.2; RBL27; WL153.  REMOVED CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB AT BS 827+2.2' RBL 27 WL 153.  MEASURED L 1' X W .5' AND 0.006' DEEP. ORIGINAL THICKNESS .050'; REMAINING THICKNESS .049'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 - AFT CARGO DOOR SURROUND STRUCTURE TO BE REPAIRED BY REPLACEMENT ON CUSTOMER CARD TTG8Q006A439.   REMOVED CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB AT BS 827+2.2' RBL 27 WL 153 MEASURED L 1' X W .5' AND 0.006' DEEP. ORIGINAL THICKNESS .050'; REMAINING THICKNESS .044' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 - AFT CARGO DOOR SURROUND STRUCTURE TO BE REPAIRED BY REPLACEMENT ON CUSTOMER CARD TTG8Q006A439.   VERIFIED SUB THRESHOLD TO BE REPLACED ON FAULT #TTG8Q006A439
